INVASIVESNET towards an International Association for Open Knowledge on Invasive Alien Species

Author
Lucy F. E.
Roy H.
Simpson A.
Carlton J. T.
Hanson J. M.
Magellan K.
Campbell M. L.
Costello M. J.
Pagad S.
Hewitt C. L.
McDonald J.
Cassey P.
Thomaz S. M.
Katsanevakis S.
Zenetos A.
Tricarico E.
Boggero A.
Groom Q. J.
Adriaens T.
Vanderhoeven S.
Torchin M.
Hufbauer R.
Fuller P.
Carman M. R.
Conn D. B.
Vitule J. R. S.
Canning-Clode J.
Galil B. S.
Ojaveer H.
Bailey S. A.
Therriault T. W.
Claudi R.
Gazda A.
Dick J. T. A.
Caffrey J.
Witt A.
Kenis M.
Lehtiniemi M.
Helmisaari H.
Panov V. E.
Year of Publication
2016
Journal
Management of Biological Invasions
Volume
7
Number of Pages
131-139
Type of Article
Journal Article
ISSN Number
1989-8649
URL
DOI
10.3391/mbi.2016.7.2.01
Research themes